# SDR MALA964853

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tq Tube Arm
- Part number: 2752000191192
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3017 - ON APPROACH TO DTW, THE NOSE GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE.  THE CREW CYCLED THE GEAR UNTIL A DOWN AND LOCKED INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE NLG TORQUE TUBE ARM ASSY.  SYSTEM OPERATED SATISFACTORILY.  (X)
